CASIA OpenIR  > 09年以前成果
On a new kind of Birkhoff type trigonometric interpolation
Jiang, TZ
Source PublicationBIT
1995-12-01
Volume35Issue:4Pages:540-547
SubtypeArticle
AbstractIn this paper we introduce a new kind of Birkhoff type interpolation of functions with period 2 pi. We find necessary and sufficient conditions for regularity of this new interpolation problem. Moreover, a closed form expression for the interpolation polynomial is given.
KeywordInterpolation Trigonometric Polynomial Regularity
WOS HeadingsScience & Technology ; Technology ; Physical Sciences
Indexed BySCI
Language英语
WOS Research AreaComputer Science ; Mathematics
WOS SubjectComputer Science, Software Engineering ; Mathematics, Applied
WOS IDWOS:A1995TL73600006
Citation statistics
Document Type期刊论文
Identifierhttp://ir.ia.ac.cn/handle/173211/21835
Collection09年以前成果
AffiliationCHINESE ACAD SCI,INST AUTOMAT,PATTERN RECOGNIT LAB,BEIJING 100080,PEOPLES R CHINA
Recommended Citation
GB/T 7714
Jiang, TZ. On a new kind of Birkhoff type trigonometric interpolation[J]. BIT,1995,35(4):540-547.
APA Jiang, TZ.(1995).On a new kind of Birkhoff type trigonometric interpolation.BIT,35(4),540-547.
MLA Jiang, TZ."On a new kind of Birkhoff type trigonometric interpolation".BIT 35.4(1995):540-547.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Jiang, TZ]'s Articles
Baidu academic
Similar articles in Baidu academic
[Jiang, TZ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Jiang, TZ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.